(888) 687-4334
Menu

Acetaminophen 325 mg Unit Dose Tablets (250 x 2 Packs)

MDQ-1625303

$ 15.95 $ 22.95

Aminofen Acetaminophen 325mg Unit dose tablets is an aspirin-free pain reliever and fever reducer. Made with 325 mg of acetaminophen, these pain relief tablets are film coated, and come in unit dose packets. 500/Box (250 pks of 2). Does not contain antihistamines, salt, sugar and caffeine.

Aminofen Features:

    • Aspirin free
    • Easy to swallow
    • Film coated tablets
    • Unit dose packets
    • 500 tablets per box (250 packets of 2)
    • Sold by the box 

      Indications:

        • Common cold discomfort
        • Arthritis
        • Headaches
        • Muscular aches
        • Menstrual cramps
        • Fever

        If you need pain relief without the aspirin, you've found it. Made to relieve the pain and discomfort associated with the common cold, arthritis, headaches, muscular aches, menstrual cramps, and relieve fevers, this pain medication is easy to take and travels very well. Aminofen comes in easy-to-swallow film coated tablets that are individually packaged in dosing packets that easily fit into any pocket or purse, so that you can take them when and where you need to.

        Pain reliever and fever reducer – Aspirin free

        Active Ingredient:  Acetaminophen 325 mg

        Acetaminophen 325 mg Unit Dose Tablets (250 x 2 Packs) Tags

        Acetaminophen 325 mg | Packets | Pain Reliever | Tylenol | Unit Dose |

        You also Viewed

        Customer Reviews

        No reviews yet
        0%
        (0)
        0%
        (0)
        0%
        (0)
        0%
        (0)
        0%
        (0)

        Join our Mailing List

        Sign up to receive our weekly email and get 5% off your first purchase.